Format

Send to

Choose Destination
Congenit Heart Dis. 2006 May;1(3):124-6. doi: 10.1111/j.1747-0803.2006.00020.x.

Verapamil-sensitive ventricular tachycardia in an infant.

Author information

1
Ochsner Clinic Foundation-Pediatric Cardiology, New Orleans, LA 70121, USA. csnyder@ochsner.org

Abstract

PATIENTS:

We report on a 6-month-old patient with a right bundle, superior axis tachycardia at 197 beats per minute. The tachycardia was unresponsive to adenosine, propranolol, flecainide, or amiodarone, or synchronized cardioversion. Overdrive atrial pacing terminated the tachycardia and since initiating verapamil, no recurrences of his tachycardia have occurred.

CONCLUSIONS:

If an infant presents with a right bundle, superior axis ventricular tachycardia unresponsive to multiple antiarrhythmic medications and synchronized cardioversion, but responsive to overdrive atrial pacing, one must consider verapamil-sensitive ventricular tachycardia and initiate appropriate therapy.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center